# SDR AALA20071066

- Difficulty date: June 9, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT SEAT ROWS 28ABC AND 30ABC INOPERATIVE.  RESEATED BATTERY PACK FOR EMERGENCY LIGHT AT SEAT ROWS 28ABC AND 30ABC.  SYSTEM GROUND CHECKED NORMAL OPERATION.
